Journal of the Mathematical Society of Japan

On the automorphism of C2 with invariant axes

Hironori SHIGA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 29, Number 3 (1977), 529-535.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432951

Digital Object Identifier
doi:10.2969/jmsj/02930529

Mathematical Reviews number (MathSciNet)
MR0454089

Zentralblatt MATH identifier
0353.32007

Subjects
Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Citation

SHIGA, Hironori. On the automorphism of $C^{2}$ with invariant axes. J. Math. Soc. Japan 29 (1977), no. 3, 529--535. doi:10.2969/jmsj/02930529. https://projecteuclid.org/euclid.jmsj/1240432951


Export citation